- About this Journal ·
- Abstracting and Indexing ·
- Advance Access ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
BioMed Research International
Volume 2013 (2013), Article ID 295327, 4 pages
INF-α and Ototoxicity
1Otorhinolaryngology-Head & Neck Surgery Department, Imam Reza Hospital, Faculty of Medicine, Mashhad University of Medical Sciences, Mashhad 9137913316, Iran
2Otorhinolaryngology-Head & Neck Surgery, Mashhad University of Medical Sciences, Mashhad, Iran
3Gastroenterology Department, Imam Reza Hospital, Faculty of Medicine, Mashhad University of Medical Sciences, Mashhad 9137913316, Iran
4Sinus and Surgical Endoscopic Research Center, School of Medicine, Mashhad University of Medical Sciences, Mashhad, Iran
Received 28 April 2013; Accepted 8 July 2013
Academic Editor: Fumio Imazeki
Copyright © 2013 Mohammad Reza Sharifian et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- J. Hoofnagle, “Chronic hepatitis,” in Cecil Medicine, L. Goldman and D. Ausiello, Eds., vol. 2, pp. 1108–1114, Saunders Elsevier, Philadelphia, Pa, USA, 23rd edition, 2008.
- S. H. Safrin, “Antiviral agents,” in Basic and Clinical Pharmacology, B. G. Katzung, Ed., pp. 811–812, McGraw Hill, San Francisco, Calif, USA, 10th edition, 2007.
- Y. Kanda, K. Shigeno, N. Kinoshita, K. Nakao, M. Yano, and H. Matsuo, “Sudden hearing loss associated with interferon,” The Lancet, vol. 343, no. 8906, pp. 1134–1135, 1994.
- Y. Kanda, K. Shigeno, H. Matsuo, M. Yano, N. Yamada, and H. Kumagami, “Interferon-induced sudden hearing loss,” Audiology, vol. 34, no. 2, pp. 98–102, 1995.
- E. Formann, R. Stauber, D.-M. Denk et al., “Sudden hearing loss in patients with chronic hepatitis C treated with pegylated interferon/ribavirin,” American Journal of Gastroenterology, vol. 99, no. 5, pp. 873–877, 2004.
- A. Tunca, M. Erbayrak, Ş. Aytaç, and C. Türkay, “Axonal neuropathy and hearing loss associated with alpha interferon treatment in chronic hepatitis B: a case report,” Turkish Journal of Gastroenterology, vol. 15, no. 2, pp. 97–99, 2004.
- H. Elloumi, F. Houissa, N. B. Hadj et al., “Sudden hearing loss associated with peginterferon and ribavirin combination therapy during hepatitis C treatment,” World Journal of Gastroenterology, vol. 13, no. 40, pp. 5411–5412, 2007.
- K. Görür, Ö. Kandemir, M. Ünal, and C. Özcan, “The effect of recombinant interferon alpha treatment on hearing thresholds in patients with chronic viral hepatitis B,” Auris Nasus Larynx, vol. 30, no. 1, pp. 41–44, 2003.
- I. C. S. Kennedy, B. M. Fitzharris, B. M. Colls, and C. H. Atkinson, “Carboplatin is ototoxic,” Cancer Chemotherapy and Pharmacology, vol. 26, no. 3, pp. 232–234, 1990.
- S. B. Waltzman and J. S. Cooper, “Nature and incidence of misonidazole-produced ototoxicity,” Archives of Otolaryngology, vol. 107, no. 1, pp. 52–54, 1981.
- B. J. D'Alonzo and A. B. Cantor, “Ototoxicity: etiology and issues,” Journal of Family Practice, vol. 16, no. 3, pp. 489–494, 1983.